Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i2-3.10
pages 1-5

Adaptive Delay of Signals in Correlation Analysis

Gennadiy V. Tsepkov
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kyiv, Ukraine


A method of adaptive delay of signals is described which is used in correlation analysis. The method is based on the separation of extrema from the delayed signal, the determination of their time positions, and specifying these positions by delay times. Results of the study into the efficiency of the method are given; one variant of its practical realization is described. Using a particular example, the possibility of increasing operation rate of correlation meters when using adaptive delays is shown.

Articles with similar content:

Synthesizing Spaces for Restoring Membership Functions in Fuzzy Image Recognition Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
V. I. Vasil'ev, V. I. Sushko
Decision-Making Algorithm, Functioning on the Basis of Loop Analysis Methods under the Conditions of Low Signal/Noise Ratios and Pulse Interferences in the Observation Interval
Telecommunications and Radio Engineering, Vol.67, 2008, issue 10
E. N. Mikheechev
Study of Convergence of One-Step Adaptive Identification Algorithms
Journal of Automation and Information Sciences, Vol.50, 2018, issue 10
Oleg G. Rudenko , Alexander A. Bezsonov , Boris D. Liberol
Hybrid Methods in Engineering, Vol.2, 2000, issue 1
M. de la Sen
The Asymptotics of Bounded Controls in Optimal Nonlinear Elliptic Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vladimir E. Kapustyan, Irina V. Shapoval